# SDR CKSA96045

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 56121618
- Condition: Corroded
- Location: Vert Stab
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C-1' CHECK INSPECTION FOUND, CARD NR 6000-0551 AREA, AFT FUSELAGE/VERTICAL STABILIZER.  VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE RIGHT SIDE HAS STRESS CRACKS AND CORROSION.  LEVEL 2 TASK NR 74799.  CLEANED CORROSION AND FOUND TO BE OUT OF LIMITS.  NO STRESS CRACKS FOUND.  REPAIRED AREAS IN ATTACH ANGLE IAW DC-8 SRM 53-2-5, FIGURE 16A 51-1-20D.  TREATED AND PAINTED IAW DC-8 SRM 51-1-8.  (X)
